Table of Contents
Journal of Operators
Volume 2013, Article ID 324630, 7 pages
Research Article

On Approximation by Algebraic Version of the Trigonometric Jackson Integrals in Weighted Integral Metric

Economic University of Varna, Boulevard. “Knyaz Boris I” 77, 9002 Varna, Bulgaria

Received 20 June 2013; Accepted 21 November 2013

Academic Editor: Hagen Neidhardt

Copyright © 2013 Teodora Zapryanova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Zapryanova, “Approximation by operators of Cao-Gonska type Gs,n and Gs,n*. Direct and converse theorem,” Mathematics and Education in Mathematics, vol. 33, pp. 189–194, 2004. View at Google Scholar
  2. T. D. Zapryanova, “A characterization of the K-functional for the algebraic version of the trigonometric Jackson integrals Gs,n and the K-functionals for Cao-Gonska operators Gs,n* and Gs,n+,” Results in Mathematics, vol. 54, no. 3-4, pp. 397–413, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Ditzian and K. G. Ivanov, “Strong converse inequalities,” Journal d'Analyse Mathématique, vol. 61, pp. 61–111, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. G. Ivanov, “A characterization theorem for the K-functional for Kantorovich and Durrmeyer operators,” in Approximation Theory: A Volume Dedicated to Borislav Bojanov, pp. 112–125, Marin Drinov Academic Publishing House, Sofia, Bulgaria, 2004. View at Google Scholar · View at MathSciNet
  5. R. A. DeVore and G. G. Lorentz, Constructive Approximation, vol. 303 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet